Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 7, No. 4

pp. 543—714 (April 2014)                      Contents


Chromatic number of fuzzy graphs

Anjaly Kishore, M. S. Sunitha

Pages  543-551

Download(s) [PDF]    


Fantastic filters and their fuzzification in -algebras

M. Sambasiva Rao

Pages  553-561

Download(s) [PDF]    


Interval valued intuitionistic fuzzy soft set relations  

Anjan Mukherjee, Abhijit Saha, Ajoy Kanti Das

Pages  563-577

Download(s) [PDF]    


Fuzzy flip-flop as fuzzy systems

Himadrishekhar Gupta, Swapan Raha

Pages  579-606

Download(s) [PDF]    


Fuzzy model under bi-level trade credit policy

Soumen Bag, Debjani Chakraborty

Pages  607-617

Download(s) [PDF]    


Coupled coincidence point results in partially ordered fuzzy metric spaces

Binayak S. Choudhury, Krishnapada Das, Pradyut Das

Pages  619-628

Download(s) [PDF]    


Soft linear functionals in soft normed linear spaces

Sujoy Das, S. K. Samanta

Pages  629-651

Download(s) [PDF]    


The Laplace decomposition method for solving -th order fuzzy differential equations

Hossein Jafari, Sedigheh Sadeghi Roushan, Ahmad Haghbin

Pages  653-660

Download(s) [PDF]    


Intuitionistic fuzzy prime ideals of -algebras

Saleem Abdullah

Pages  661-668

Download(s) [PDF]    


New similarity measures of fuzzy soft sets based on distance measures

Qinrong Feng, Weinan Zheng

Pages  669-686

Download(s) [PDF]    


Fuzzy soft semiregularization spaces

 VilDan Çetkin, Halis AygÜn

Pages  687-697

Download(s) [PDF]    


Intuitionistic fuzzy rough centred texture wallman type compactification

G. K. Revathi, R. Narmada Devi, E. Roja

Pages  699-714

Download(s) [PDF]